This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Progression of Abnormal Involuntary Movements During Risperidone Treatment

Jay D. Sherr and Gunvant Thaker

Published: September 15, 1998

Article Abstract

Sir: The propensity for risperidone to cause tardive dyskinesia is unknown at this time. A high D2 receptor affinity, doserelated EPS, and potential to mask tardive dyskinesia are properties that risperidone shares with typical antipsychotics. This similarity to typical antipsychotics suggests a potential to cause tardive dyskinesia.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 59

Quick Links: Movement Disorders

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Insights

LAI Antipsychotics in Schizophrenia: Long-term Outcomes of Early Use

Using data from the...

Read More...